# SDR SWAA091128

- Difficulty date: February 14, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N733SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27865
- Aircraft time: 36,042 hours, 20,634 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: 115A5211
- Condition: Corroded
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT MLG FWD TRUNNION BEARING SUPPORT FITTING I/B UPPER LUG CORRODED.  REPAIRED FITTING PER SWA EA.
